While a statewide ban in on a potentially fatal drug commonly known as “K2” or “fake weed” has been put into place in Georgia to protect vulnerable teens, parents of former K2 users warn other parents about the dangerous side effects of this drug.
Due to its inability to be detected by drug tests, K2 or “fake weed” which consists of an herbal mixture and spice plant products, had long been considered a safe alternative to common weed. Many families were not aware that their teens were using this drug until its dangerous side effects began to surface.
The Rice family of Pittsburgh, Pennsylvania took their 13 year old son Ray to the hospital after having shown heart attack symptoms. He was rushed to the emergency room and was later diagnosed with burns on his two collapsed lungs. The cause of his sudden illness was mysterious until his father found K2 in his room.
Ray remains sedated in the ICU where his family can only hope he recovers from the effects of the drug that has put him and his family through such distress.
Parents all over the nation warn other parents to watch out for any herbal or plant products found in their teens bedrooms. They also warn parents to look for various side effects of using K2 which consist of paranoia, soaring heart rates and vomiting.
Is your loved one abusing K-2 or any other substance? For more information on new emerging and addiction treatment, please visit:
Addiction Treatment for Teens: 1-888-757-6237
Addiction Treatment for adults and young adults: 1-888-387-6237